MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. VICTORY XL DR; IMPLANTABLE PACEMAKER PULSE GENERATOR

ST. JUDE MEDICAL, INC. VICTORY XL DR; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number 5810
Medical Device Problem Code Data Problem (3196)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/25/2018
Type of Reportable Event Serious Injury
Event or Problem Description
During a follow-up in clinic, the device was interrogated and an estimation of remaining longevity could not be obtained.A message was then delivered indicating the device had reached elective replacement indicator (eri).The device was explanted and replaced and the patient was stable with no consequences.
 
Additional Manufacturer Narrative
Upon receipt, the device was interrogated with a programmer and communication was established.The device image was obtained and analyzed, indicating the average monthly voltage and current trends were normal.A false elective replacement indicator (eri) alert was noted due to autocapture being programmed on and the device functioning in high output mode (hom).The remaining longevity was not displayed due to the eri alert being triggered.Vibration testing, device output testing, and pacing rate testing was performed and no anomalies were noted.Stress tests were performed and did not find any high current anomalies.Longevity assessment was performed and the device was in normal range of operation with appropriate remaining longevity.The reported events of the remaining longevity being unobtainable and an eri alert were confirmed.

Brand Name
VICTORY XL DR
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
15900 valley view court
sylmar CA 91342
MDR Report Key7703791
Report Number2017865-2018-10582
Device Sequence Number805323
Product Code LWP
UDI-Device Identifier05414734009546
UDI-Public05414734009546
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2012
Device Model Number5810
Device Lot Number3267946
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/09/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/25/2018
Supplement Date Received by Manufacturer07/26/2018
Initial Report FDA Received Date07/19/2018
Supplement Report FDA Received Date08/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;